# SDR GTIA9901160

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47604
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - FLOOR TRACK LIGHTING INOPERATIVE, RED STRIP NEAR FORWARD GALLEY.  RECONNECTED FLOOR TRACK LIGHTING NEAR FORWARD GALLEY.  SYSTEM OPERATION CHECKS GOOD IAW MM 33-53-00.  (M)
